# SDR FDEA202110212587

- Difficulty date: October 21, 2021
- Submitted: October 21, 2021
- Operation: Air carrier
- Aircraft: N936FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 23293
- Aircraft time: 92,964 hours, 35,223 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: 657N43135
- Part serial: NA
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

CRACKED FLOOR BEAM @ STA. 580,LBL 45. REPAIRED FLOOR BEAM AT STA 580 LBL 45 PER E.A. # F-5310-T0364468 P1 AND SR DRAWING #   57-53-004 E.A. TITLE FUSELAGE-MAINFRAME-FLOOR BEAM AT STA. 580 AND LBL 45 CRACKED   REPAIR PER DRAWING SR 57-53-004 WITH MINOR DEVIATION PER SR 57-53-004, CAT. "B"   REPAIR, MAJOR REPAIR.
